After I had Botox, I had pins and needles in my hands and feet then went on to have finger/hand twitching and leg twitching.

Could the botox of caused this. I normally have dysport but the injector kind of insisted that I have botox (Ive had botox a couple of times before several years ago). I really want to have Dysport again but Im worried it will cause twitching or an allergic reaction. The twitches wore off around the same time as the botox? Was it just coincidence that the twitching started around the same time as the botox.

Doctor Answers 2

Botox causing systemic symptoms?

These symptoms are not common to Botox recipients.  It is possible that the patient had an unusual reaction to Botox.  How many units were used, in what areas?  I suggest that you see a neurologist for these symptoms.  Botox and Dysport are close relatives and one would not likely cause symptoms if the other did not.


Orlando Plastic Surgeon
5.0 out of 5 stars 11 reviews

Neurologic Side Effects from Botox

The reaction that you are describing from Botox is a neurologic one.  Before you proceed again with injections of either Dysport or Botox  I would consult a neurologist to make sure that there is nothing systemic occurring and if you should indeed have injections again.  Please let me know what happens.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.